International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 111-118

Identities involving iterated integral transforms

Cyril Nasim

Department of Mathematics and Statistics, The University of Calgary, Alberta, Calgary T2N IN4, Canada

Received 18 August 1982

Copyright © 1983 Cyril Nasim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A number of identities involving iterated integral transforms are established, making use of the fact that a function which is a linear combination of the Macdonald's function Kν(z), where z is a complex variable, is a Fourier kernel.